# SDR R61A201711280907

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 26,658 hours, 20,840 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA R1 DOOR HANDLE DIFFICULT TO MOVE. LUBE AND CLEAN R1 DOOR IAW AMM 52-11-00. OPS CHECK GOOD.
